# SDR 2008UALA01196

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 24,290 hours, 10,297 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE IDG POWER FEEDER CONNECTION FAILURE CAUSED DIVERSION.  FOUND NR 2 ENG IDG FAILURE. NO IDG FEEDER CABLE ISSUE.  REPLACED NR 2 IDG, PERFORMED INSPECTION OF IDG FEEDER CONNECTION AT PYLON AND CKECKED FOR  PIN BURNING OR ARCING. AREA OK, NO ISSUES NOTED.
